# SDR REXA2012021800199

- Difficulty date: February 17, 2012
- Submitted: February 18, 2012
- Operation: Air carrier
- Aircraft: N8790A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7790
- Aircraft time: 20,046 hours, 17,528 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN JUST AFT OF BS 319 AND BETWEEN S23-24L TO BE PUNCTURED.  THE DAMAGE WAS CUT OUT LEAVING A 1.75 INCH DIAMETER HOLE.  REPAIRED IAW EA CRJ253-00378 AND CORRESPONDING 8110-3.
